EconPapers    
Economics at your fingertips  
 

Modellierung einer Cantelli-Zusage mithilfe einer bewerteten inhomogenen Markov-Kette

Ralf Knobloch

No 4/2020, Forschung am ivwKöln from Technische Hochschule Köln – University of Applied Sciences, Institute for Insurance Studies

Abstract: In der vorliegenden Arbeit wird eine Cantelli-Zusage mithilfe einer bewerteten inhomogenen Markov-Kette modelliert. Dabei wird der Barwert des zukünftigen Zahlungsstroms als Zufallsvariable aufgefasst. Betrachtet man nur den Erwartungswert des Barwerts, so ergeben sich die für eine Cantelli-Zusage üblichen Ergebnisse. Das bedeutet, dass in dem Modell auf einen Zustand verzichtet werden kann. Dies gilt aber nicht für Streuungs- und Risikomaße.

Date: 2020
New Economics Papers: this item is included in nep-ger
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.econstor.eu/bitstream/10419/226610/1/forschung-ivw-koeln-2020-04.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:thkivw:42020

Access Statistics for this paper

More papers in Forschung am ivwKöln from Technische Hochschule Köln – University of Applied Sciences, Institute for Insurance Studies Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2025-03-20
Handle: RePEc:zbw:thkivw:42020